advertisement
Question
Posted by: Anonymous | 2009-06-01

Pregnant???

Hi.My Girlfriend took Norlevo about three months ago.She had a period that month.However the second month her period was late,so we decided to have a pregnancy test which was negative.She subsequently had a short period thereafter.This month she is late again.Can she be pregnant or is it the effects of the Norlevo.Can one have a period and still be prenant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Anonymous
Norlevo can cause a change in menstruation pattern as it contains progesterone. Has she been using other contraceptives in the mean time? Sometimes an inplantation bleeding can look like a menstruation, so yes, one can bleed when pregnant.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement